I am very sorry but this is making me very angry, so many people scaring others and saying that Champix causes Suicide, Suicide is NOT a side effect of Champix, depression is a side effect of Champix (as well as a side effect of smoking cessation). Let me explain …
A medication will not put you into such a trance that you unwittingly commit suicide, it will make you feel so low and unhappy and depressed, this may or may not make you have thoughts of ending your life, if you are aware that you are getting that low it is advised you seek help – Samaritans – SaneLine – your Doctor or even just talking to friends can help when you are low.
When you are depressed you tend to isolate yourself from others and it is very hard to talk to people, you think far too much about things that are sometimes better left alone, you lose self worth and everything becomes pointless.
Champix does not cause suicide = depression is normally what causes suicidal thoughts, if you are getting depressed or you know someone is getting depressed, seek help.
Sorry but if someone insinuates to me again on this site that I am probably going to jump off a building because I take Champix I shall ask for the post to be moderated, Putting things like that in peoples minds is not big and its not clever.
If you wish to make a point could you do it less sarcastically please and maybe more proactively!
I feel better now!